I have been on Avapro for approximately 9 years. I'm only on one other medication to treat gerd. I tried other blood pressures medications last year, but not quite sure if they made a difference with the hair loss. As for the tasting, that seems to come and go.
Hair loss could be related to hereditary conditions, side effects of such as hair loss taking Avapro have not been indicated, loss of taste could be also related to other medical conditions, however please do seek advice from the pharmacist/doctor who prescribed the med., take care.
- Avapro Information for Consumers
- Avapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Avapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jun 2010 • 1 answer
Posted 28 Sep 2010 • 1 answer
Posted 15 Feb 2012 • 17 answers
Posted 23 Jun 2015 • 13 answers
Posted 3 Sep 2015 • 0 answers